MAUDE Adverse Event Report: BOSTON SCIENTIFIC - COSTA RICA (COYOL) RADIAL JAW¿ 4; FORCEPS, BIOPSY, NON-ELECTRIC

BOSTON SCIENTIFIC - COSTA RICA (COYOL) RADIAL JAW¿ 4; FORCEPS, BIOPSY, NON-ELECTRIC
Model Number M00513331
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
This report pertains to one of two devices used during the same procedure.Refer to manufacturer report #3005099803-2018-01418 for the first radial jaw¿ 4 biopsy forceps and manufacturer report#3005099803-2018-01419 for the second radial jaw¿ 4 biopsy forceps.It was reported to boston scientific corporation that radial jaw¿ 4 biopsy forceps was used in the stomach during a esophagogastroduodenoscopy (egd) procedure performed on (b)(6) 2018.According to the complainant, during preparation, a sticky glue was found on the forceps.The forceps was not used in the patient and was discarded.Another package was opened and found glue on the forceps as well.The procedure was completed with the third radial jaw forceps.There were no patient complications reported as a result of this event.The patient¿s condition at the conclusion of the procedure was reported to be ¿fine¿.

Brand Name
RADIAL JAW¿ 4
Common Device Name
FORCEPS, BIOPSY, NON-ELECTRIC
Manufacturer (Section D)
BOSTON SCIENTIFIC - COSTA RICA (COYOL)
2546 first street
propark free zone
alajuela
CS 
MDR Report Key7467319
Report Number3005099803-2018-01419
Device Sequence Number1476447
Product Code FCL
UDI-Device Identifier08714729648819
UDI-Public08714729648819
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/06/2021
Device Model NumberM00513331
Device Catalogue Number1333-20
Device Lot Number21716128
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2018
Initial Report FDA Received Date04/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1